# SDR HNAA2015050400150

- Difficulty date: May 4, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 53,436 hours, 60,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 5DF IS INOPERATIVE.  R & R BULB.  OPS CHECKED GOOD.
